Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10175
Title: Efficient approach for solving type-1 intuitionistic fuzzy transportation problem
Authors: Singh S.K.
Yadav, Shiv Prasad
Published in: International Journal of Systems Assurance Engineering and Management
Abstract: In today’s real world problems such as in corporate or in industrial, the experts and the decision makers have to suffer with uncertainty as well as with hesitation usually, due to the complexity of the situations. The main reasons behind these complexities are lack of good communications with all involved persons, error in data’s, understanding of markets, unawareness of customers etc. So, In this paper, we consider a transportation problem having uncertainty and hesitation in supply and demand. We formulate the problem and utilize triangular intuitionistic fuzzy numbers (TIFNs) to deal with uncertainty and hesitation. We propose intuitionistic fuzzy methods to find starting basic feasible solution in terms of TIFNs. Intuitionistic fuzzy modified distribution method has been proposed to find optimal solution. The shortcomings of the existing methods have been pointed out. The proposed method is illustrated by numerical examples. © 2014, The Society for Reliability Engineering, Quality and Operations Management (SREQOM), India and The Division of Operation and Maintenance, Lulea University of Technology, Sweden.
Citation: International Journal of Systems Assurance Engineering and Management (2015), 6(3): 259-267
URI: https://doi.org/10.1007/s13198-014-0274-x
http://repository.iitr.ac.in/handle/123456789/10175
Issue Date: 2015
Publisher: Springer India
Keywords: Basic feasible solution
Intuitionistic fuzzy transportation problem
Optimal solution
Triangular intuitionistic fuzzy number
ISSN: 9756809
Author Scopus IDs: 56402146800
57209022284
Author Affiliations: Singh, S.K., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Yadav, S.P., Department of Mathematics, Indian Institute of Technology Roorkee, Roorkee, India
Corresponding Author: Singh, S.K.; Department of Mathematics, Indian Institute of Technology RoorkeeIndia
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.